# SDR SWAA2025080689845

- Difficulty date: July 9, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zon E200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF BS 986 FLOORBEAM AT RBL 43 NUTPLATE HOLE; WL 208.   REPAIRED BS 986 FLOORBEAM UPPER FLANGE RBL 43 IAW SRM 53-70-51-2R-6 REPAIR 6.
